# SDR UPS08M53852

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NCR6055507
- Part serial: 48454
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIVETS PULLED THROUGH UPPER SKIN OF INBOARD FLAP LT WING.  REPAIR IAW EO MD11-5750-31055-B.
